# SDR AALA20120329010

- Difficulty date: March 13, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 35,409 hours, 14,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STATION 276 BETWEEN STRINGERS 5 AND 6 LEFT.  ACCOMPLISHED EXTERNAL DOUBLER REPAIR PER SRM 53-00-01-2R 3.
